Skip to content
My WebMD Sign In, Sign Up
hilah12
avatar
hilah12 posted:
Within the last year, I was fired from my job, and my oldest son passed away. One week after his passing, I have been having these panic attacks. I have been taking a low dose of lorazepam-.05 mg, and it does help me, but it makes me tired, and a few times, I had to take two of them. I had to go to the ER twice, and with no insurance, the bill is 4000.00. I want to get over this, without the medication. Does anyone have a solution to this? Thank you for listening.
Was this Helpful?
9 of 18 found this helpful
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Dr. Farrell's WebMD TV videosExpert
Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
Was this Helpful?
68 of 85 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.